# SDR A6WA201140912

- Difficulty date: September 18, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CARGO FLOOR TRACK, LBL27-559+80.  REMOVED UNSERVICEABLE TRACK PN 601R38779-9.  LOCATED, DRILLED, INSTALLED SERVICEABLE TRACK N126-2075.
